# SDR DALA2021080904511

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 51,979 hours, 36,152 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bolt
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF SLANT PANEL HARDWARE, FOUND TOP INBOARD BOLT SPINNING ON RH SLANT PANEL IN WHEEL WELL. SUMMARY SEE NRC 001-0197:5300-2005/001 00121: REPLACED DOME NUTS REF B717 SRM 51-40-02. (LP #1902094)
